Volume 3, Number 1 (March 2004)                   JIRSS 2004, 3(1): 69-81 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Muralidharan K, Shanubhogue A. A Conditional Test for Exponentiality Against Weibull DFR Alternatives Based on Censored‎ ‎Samples. JIRSS. 2004; 3 (1) :69-81
URL: http://jirss.irstat.ir/article-1-106-en.html

Abstract:   (5852 Views)
‎A conditional test based on quadratic form using type-2 censored sample for testing exponentiality against Weibull alternative is proposed‎. ‎The simulated percentage points and powers are given‎. ‎The proposed test performs well for identifying Weibull DFR alternative even for small sample‎. ‎An example is also given.
Full-Text [PDF 186 kb]   (1320 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/26 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society